# SDR ASAA2019082623482

- Difficulty date: August 22, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,132 hours, 7,523 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0563109
- Condition: Leaking
- Location: Nr 2 Fuel
- Part time: 23,064 hours, 7,503 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS POSSIBLE FUEL LEAK #2 ENGINE. GROUNDED - YES. FOUND FUEL STATIC LEAK OF FUEL PUMP DRAIN MAST ON #2 ENGINE. MUST BE CORRECTED W 25FC. DRIP RATE 20 DPM. REMOVED AND REPLACED #2 ENGINE FUEL PUMP REF B737-900 AMM 73-11-01-400-801-F00. OPS, LEAK CHECKS GOOD. NO LEAKS NOTED. EEC BITE CHECKS, NO FAULTS. CLEARS PLT.
